My body hates me
So..I am new to the forum and after many years of trying to figure out what is going with me.my rheumatologist finally started me on prednisone and imuran. My doctor is very conservative when it comes to med usage, which I appreciate, but I've been using plaquenil for about 9 months and my symptoms are staring to worsen! Vasculitis on my toes! Extremely itch and painful look bruised etc, so darn tired 3 months ago dhea level was low so sic has me in dhea supplement too, well I've stRted loosing my hair by the handfuls daily the past 6 months, it's getting worse, and 4 says ago I started getting lesions on my........vagina! Yup! Is there nothing sacred??? Seriously!
Ugh I'm so frustrated I eat right I teach group fitness classes at 3 different gyms, and coach competetive gymnastics.... I do everything right, and still... Bam just like that my disease rears its ugly head whenever wherever!! So frustrated spent all last night crying, now I'm worried snout all the new meds I have to take, I've heard horror stories of people going bazerk on prednisone!!
I'll keep ya all updated on my status.
Hope I don't end up in the Loony bin!
Hi and welcome to WHL. I am so sorry that you needed to find us but since you did I am glad you are here.
I wish I had time to talk to the things you said in your post even if I don't I did want to welcome you. You are now a member of the WHL family and you are no longer alone!
Your story sounds familiar to mine, I too lead a healthy lifestyle,I also taught spin classes at the gym. Anyways, about the lesions.... I got those too real bad and I was freaking out...went to my gyno and she said it was shingles! I didn't know you could get them there,they were only on one side. Another time I got my pap done and she said there were lesions inside, she gave me some meds and said that can be common (there is a name for it) for lilies. Best of luck to you! But, I guess nothing is sacred!
Please hang in there. If your doctor is not listening perhaps you need to switch. It took me a while to find to right match. Sometimes an increase in prednisdone will take care of the lesions. If not there is a steroid cream.
Hello and welcome to our family;
I am sorry to hear that you are going through so much right now. Often times, doctors will recommend that a corticosteroid be used along with the Plaquenil in order to treat the other symptoms that you shared with us. Some doctors will also recommend an immunosuppressant when it appears that the disease is quite active (as yours appears to be). Perhaps you can discuss adding one of these treatments to your regimen.
Please let us know what you and your doctor decide and I wish you the very best.
Peace and Blessings